# SDR FDEA202205111180

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Tie
- Part number: 313T33101156
- Condition: Cracked
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON AFT BULKHEAD, UPPER ATTACH CLIP ON INBD SIDE AT APPROX NAC STA 295 IS   CRACKED REMOVED & REPLACED #2 PYLON AFT BULKHEAD, UPPER ATTACH CLIP ON INBD SIDE AT   APPROX NAC STA 295 IAW B767 SRM 51-40-02 AND BOEING DWG NO. 313T2310 REV-, SHEET 95
